Dr. Tsai: How to Deal with rebound conditions after discontinuing the use of steroids

Just like any eczema or psoriasis afflicted individual born in the late 20th century under the auspices of western medicine, I had my bouts with drugs, anti-histamines and steroids. When I was around 5 to 6 I used to have respiratory asthma and was prescribed anti-histamines. At 16 I was injected with lots of steroids for cystic acne. When I got sand fly bites at 24 I got steroid injections and steroid creams. At 34-35 with my eczema I got steroids as well. None of them steroids ever worked. The reason you are probably reading this is because by now you have realized that all these steroids do not work at delivering a cure. Your doctor merely repeats the mantra that eczema / psoriasis / atopic dermatitis is incurable!

Steroids act by suppressing your immune system, by suppressing your body wisdom. Your body wisdom says to expel toxins through your skin because the blood cannot be cleaned enough by the liver and the kidneys and the colon so it looks for an alternative method, through the skin. Steroids suppress this very basic body wisdom. Your body is then forced to lock in these every increasing amounts of toxins in your body, in your blood, in your fats, in your lymph… and when your body has had enough of these symptom suppressing steroids… it makes its energetic push and bam… your steroids are rendered useless… the doctor prescribes even stronger steroids… until you either die of too many contained toxins (like my brother almost died) or you give up on steroids as your body is still strong enough to break out and expel toxins through your skin.

Steroid use and prescription to skin diseases shows total ignorance of the prescribing doctor on what the underlying cause of the disease is.

Going to Dr. Tsai on How to deal with Rebound Conditions of Steroids:

Whenever you stop taking steroids after you have used them for a period of time, you will experience a rebounding reaction. You will suffer from far worse conditions than you ever have under the use of steroids.

To describe rebounds in more detail, the skin becomes swollen, itchy, bloated, strained and inflamed sometimes with yellow puss oozing out all over. Finally the skin gets cracked. This is the condition that steroids have suppressed and now blow out in one stroke. This condition will last for several years without proper treatment.

Psoriasis vulgaris, AD and collagenosis patients tend to rely on steroids for long periods of time. Accordingly, the severity of their rebounds is usually much more severe after the discontinuation of steroid us. The more an individual relied on steroids the worse the rebound. Steroids have had the effect of hiding the symptoms but in reality causing a further build up of toxins in the body.

The figure in the next page shows that how the severity of AD is related to rebounds and what will happen after stopping steroid use. These rebounds are wiped out in the following ways:

1) Prescribe herbal medicine that has anti-inflammatory and diuretic effects. It is difficult to prescribe correctly. This comes only with experience.

2) Treat the patient with acupuncture on the back. This recovers strained blood vessels due to steroids as well as the skin condition. Again, this requires skill based on long experience.

3) Apply suction therapy, which phlebotomizes from the effected part of rebounds with needles. It is the most effective way to improve rebounding symptoms, although few doctors perform it.

You can look through the cure protocols in this website to see a total approach. http://www.eczemacure.info/home/index.php?page=cure-protocol

Share and Enjoy

Speak Your Mind

*

Email
Print